# SDR UIEA200700250

- Difficulty date: June 16, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- Aircraft time: 89,504 hours, 18,581 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6506606
- Part serial: MX482992
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 HYD LEAK STOPPED WITH 1.8 GALLONS REMAINING.  EDP TO SUPPLY OFF.  REMOVED AND REPLACED HYD PUMP AND CASE DRAIN RETURN FILTER, OPS AND LEAK CHECKED OKAY.
